# SDR UIEA2019021403216

- Difficulty date: February 10, 2019
- Submitted: February 14, 2019
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 88,569 hours, 22,839 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Bulb
- Condition: Burned Out
- Location: Auto Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#1 AUTO PRESSURE ASSY AC POWER OFF BULB BURNED OUT.( R&R AUTO PRESSURE UNIT ASSY IAW AMM 21-31-02.  )
